# SDR SWAA2013030813453

- Difficulty date: February 14, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: BAC1506
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE INTERNAL STRUCTURE OF FWD CARGO DOOR CRACKED.  REMOVED AND REPLACED DOOR PER MM.
